Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 113, NWS Tulsa, OK

April 27, 20245 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 27, 2024, 10:57 PM CDT for 5 counties in Oklahoma. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2024, 10:57 PM CDT (03:57 UTC)
Expired
Apr 28, 2024, 12:00 AM CDT
In force
63 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
0.88 in
Wind
70.0 mph

Counties Creek County, OK, Okmulgee County, OK, Osage County, OK, Pawnee County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 64 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 11:15 PM CDTTSTM WND DMG1.5 W Terlton, OKtree damage; time estimated by radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 7:50 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.0 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2024-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2161 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2024-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 401 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2161 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
788 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
401 m²/s²
0-3 km storm-relative helicity
456 m²/s²
Significant tornado parameter
6.0
Supercell composite
20.0

Open this sounding in Storm Lab

The text

As transmitted.

701 
WUUS54 KTSA 280357
SVRTSA
OKC037-111-113-117-143-280500-
/O.NEW.KTSA.SV.W.0113.240428T0357Z-240428T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1057 PM CDT Sat Apr 27 2024

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southeastern Osage County in northeastern Oklahoma...
  Northeastern Creek County in northeastern Oklahoma...
  Northwestern Okmulgee County in northeastern Oklahoma...
  Southeastern Pawnee County in northeastern Oklahoma...
  Tulsa County in northeastern Oklahoma...

* Until midnight CDT.

* At 1057 PM CDT, severe thunderstorms were located along a line
  extending from 2 miles southwest of Quay to 2 miles east of Oilton
  to 4 miles north of Bristow to 3 miles north of Welty, moving
  northeast at 50 mph.

  HAZARD...70 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations in or near the path include...
  Tulsa...                          Broken Arrow...
  Sand Springs...                   Owasso...
  Bixby...                          Sapulpa...
  Jenks...                          Glenpool...
  Skiatook...                       Hominy...
  Cleveland...                      Mannford...
  Kiefer...                         Sperry...
  Mounds...                         Kellyville...
  Wynona...                         Jennings...
  Westport...                       Osage...

This includes Interstate 44 between mile markers 202 and 229.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 300 AM CDT for northeastern
Oklahoma.
5
&&

LAT...LON 3661 9649 3650 9611 3644 9600 3642 9600
      3642 9596 3637 9586 3587 9585 3575 9625
      3595 9625 3612 9649 3613 9662 3616 9663
      3616 9682
TIME...MOT...LOC 0357Z 220DEG 41KT 3613 9675 3607 9654 3590 9638 3567
9638

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$
2 follow-up statements
182 
WWUS54 KTSA 280424
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1124 PM CDT Sat Apr 27 2024

OKC037-111-113-117-143-280500-
/O.CON.KTSA.SV.W.0113.000000T0000Z-240428T0500Z/
Osage OK-Creek OK-Okmulgee OK-Pawnee OK-Tulsa OK-
1124 PM CDT Sat Apr 27 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHEASTERN OSAGE...NORTHEASTERN CREEK...NORTHWESTERN
OKMULGEE...SOUTHEASTERN PAWNEE AND TULSA COUNTIES...

At 1124 PM CDT, severe thunderstorms were located along a line
extending from 4 miles southwest of Hominy to 5 miles north of Walnut
Creek State Park to 2 miles northeast of Sand Springs to 2 miles
southwest of Kiefer, moving northeast at 50 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Owasso...
Bixby...                          Sapulpa...
Jenks...                          Glenpool...
Skiatook...                       Hominy...
Cleveland...                      Mannford...
Kiefer...                         Sperry...
Mounds...                         Wynona...
Westport...                       Osage...
Blackburn...                      Jenks Riverside Airport...

This includes Interstate 44 between mile markers 207 and 229.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 300 AM CDT for northeastern
Oklahoma.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3661 9649 3650 9611 3644 9600 3642 9600
      3642 9596 3637 9586 3587 9585 3577 9620
      3598 9617 3617 9637 3624 9651 3629 9672
TIME...MOT...LOC 0424Z 226DEG 42KT 3638 9646 3632 9625 3615 9609 3592
9609

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$
683 
WWUS54 KTSA 280447
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1147 PM CDT Sat Apr 27 2024

OKC111-117-280457-
/O.CAN.KTSA.SV.W.0113.000000T0000Z-240428T0500Z/
Okmulgee OK-Pawnee OK-
1147 PM CDT Sat Apr 27 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OKMULGEE AND
SOUTHEASTERN PAWNEE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 300 AM CDT for northeastern
Oklahoma.

&&

LAT...LON 3661 9649 3650 9611 3644 9600 3642 9600
      3642 9596 3637 9586 3587 9585 3586 9592
      3586 9612 3599 9612 3625 9617 3637 9638
      3645 9660
TIME...MOT...LOC 0447Z 220DEG 41KT 3656 9627 3650 9606 3633 9590 3610
9590

$$

OKC037-113-143-280500-
/O.CON.KTSA.SV.W.0113.000000T0000Z-240428T0500Z/
Osage OK-Creek OK-Tulsa OK-
1147 PM CDT Sat Apr 27 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHEASTERN OSAGE...EAST CENTRAL CREEK AND TULSA COUNTIES...

At 1147 PM CDT, severe thunderstorms were located along a line
extending from 3 miles east of Wynona to near Avant to 4 miles
southwest of Collinsville to 2 miles southeast of Tulsa, moving
northeast at 45 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Owasso...
Bixby...                          Sapulpa...
Jenks...                          Glenpool...
Skiatook...                       Hominy...
Kiefer...                         Sperry...
Mounds...                         Wynona...
Jenks Riverside Airport...        Turley...
Tulsa International Airport...    Liberty...
Gray...                           

This includes Interstate 44 between mile markers 211 and 229.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 300 AM CDT for northeastern
Oklahoma.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3661 9649 3650 9611 3644 9600 3642 9600
      3642 9596 3637 9586 3587 9585 3586 9592
      3586 9612 3599 9612 3625 9617 3637 9638
      3645 9660
TIME...MOT...LOC 0447Z 220DEG 41KT 3656 9627 3650 9606 3633 9590 3610
9590

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 10:05 PM CDT, 52 minutes earlier.

Area forecast discussion, Apr 27, 10:05 PM CDT, 52 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1005 PM CDT Sat Apr 27 2024

...New SHORT TERM...

.SHORT TERM...
(The rest of tonight)
Issued at 958 PM CDT Sat Apr 27 2024

The forecast generally remains on track. Thus far, severe storms
have been confined to the far northwest part of our forecast
area, but that is about to change. Storms continue to increase in
coverage and intensity to our west, and these storms will move
into eastern Oklahoma within the next hour or so, with an all
hazard severe risk. A large QLCS will eventually evolve and sweep
across the entire forecast area overnight with damaging winds, a
few tornadoes, sporadic hail, and widespread heavy rainfall. Both
flash and river flood flooding will become a major concern heading
into the wee hours of Sunday morning. Have made only minor
changes to pops tonight, with the rest of the forecast on track at
this time.

&&

.LONG TERM...
(Tomorrow through Saturday)
Issued at 211 PM CDT Sat Apr 27 2024

Thunderstorms producing heavy rain and at least a low chance for
severe weather will be ongoing across parts of eastern Oklahoma
and northwest and west central Arkansas, with an expected decrease
in coverage and intensity toward mid morning. Another round of
thunderstorms with severe weather potential is expected to develop
along the cold front/dryline Sunday afternoon and into the
evening, with a lesser but still existent potential for tornadoes
and very large hail. The Flood Watch may need to be extended in
time to account for this activity across eastern parts of the
watch area.

A short break in the active pattern is expected Monday and into
Tuesday, with a period of dry weather for much of those two days.
The dry weather will be short-lived with multiple rounds of
showers and thunderstorms, including some potential for severe
thunderstorms, mid to late week.

&&

.AVIATION...
(00Z TAFS)
Issued at 653 PM CDT Sat Apr 27 2024

Flying conditions are expected to worsen as we move through the
night and into Sunday morning as showers/storms become widespread
across eastern Oklahoma and western Arkansas.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   63  77  55  80 / 100  80  10  10
FSM   66  77  61  82 /  80 100  50  10
MLC   65  76  60  82 / 100  90  10  10
BVO   61  77  51  78 / 100  70  10   0
FYV   63  74  57  80 /  80  90  50  10
BYV   63  73  57  78 /  80 100  60  10
MKO   63  74  58  79 /  90  90  10  10
MIO   62  73  54  76 / 100  90  30  10
F10   63  76  58  79 / 100  80  10  10
HHW   66  73  61  80 /  80  90  30  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday afternoon for OKZ049-053>076.

AR...Flood Watch through Sunday afternoon for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...05
LONG TERM....22
AVIATION...10
Hazardous weather outlook, Apr 27, 5:44 PM CDT, 5 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
544 PM CDT Sat Apr 27 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-281000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
544 PM CDT Sat Apr 27 2024

...SEVERE WEATHER LIKELY THIS EVENING AND OVERNIGHT...
...HEAVY RAIN AND FLASH FLOOD THREAT TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Eastern Oklahoma.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Mainly Eastern Oklahoma.
	ONSET...This Evening.

HEAVY RAIN.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Eastern Oklahoma.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Thunderstorms are expected to increase in coverage and intensity
this evening. The threat of severe weather is present across the
entire area, but the greatest threat will be across eastern
Oklahoma. All severe hazards will be possible, including
tornadoes, large hail, and damaging winds. By late this evening,
additional storms to the west will merge with ongoing activity,
and will shift the severe threat towards a heavy rain and flash
flooding threat. The highest flood threat remains across eastern
Oklahoma, but all areas have at least some potential. Total
rainfall in the hardest hit areas may exceed several inches.

Continue to pay special attention to forecast updates considering
the ongoing dual threat of severe weather and flooding rains through
tonight.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Severe Thunderstorm Potential...High Wind Potential...
         Heavy Rain Potential.
MONDAY...No Hazards.
TUESDAY...Thunderstorm Potential...High Wind Potential.
WEDNESDAY...Severe Thunderstorm Potential...High Wind Potential...
            Heavy Rain Potential.
THURSDAY...Thunderstorm Potential...High Wind Potential...
           Heavy Rain Potential.
FRIDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Heavy rain will continue into Sunday across northwest Arkansas
before it finally moves east. Additional strong to severe storms
are possible across southeast Oklahoma and northwest Arkansas
Sunday afternoon. Winds will remain breezy with gusts of 30 to 40
miles an hour.

For the rest of the week we will see additional rounds of rain and
thunderstorms, including the threat of severe weather and heavy
rains for mid week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 27, 7:32 PM CDT, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
732 PM CDT Sat Apr 27 2024

OKZ057-061-280100-
Craig OK-Rogers OK-
732 PM CDT Sat Apr 27 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CRAIG AND NORTHEASTERN
ROGERS COUNTIES THROUGH 800 PM CDT...

At 731 PM CDT, Doppler radar indicated a strong thunderstorm near
White Oak, moving north at 35 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Vinita...                         Welch...
Big Cabin...                      White Oak...
Hollow...                         Pyramid Corners...
Centralia...                      Centrailia...

This includes Interstate 44 between mile markers 275 and 280.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3653 9522 3655 9542 3694 9541 3690 9505
TIME...MOT...LOC 0031Z 188DEG 28KT 3660 9531

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Mejia
Local storm report, Apr 27, 7:38 PM CDT, 3 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
738 PM CDT Sat Apr 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     Hail             16 WSW Apperson         36.68N 97.04W
04/27/2024  E1.00 Inch       Osage              OK   Amateur Radio

&&

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:27 PM CDTSevere Thunderstorm WarningTSAOsage32 min
Apr 27, 7:32 PM CDTSpecial Weather StatementTSACraig28 min
Apr 27, 7:39 PM CDTTornado WarningTSAOsage21 min
Apr 27, 8:01 PM CDTTornado WarningTSAOsage29 min
Apr 27, 10:13 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okfuskee62 min
Apr 27, 10:36 PM CDTTornado WarningTSACreek39 min
Apr 27, 10:47 PM CDTTornado Warning Tornado observedConsiderable damage threatTSAOkfuskee43 min
Apr 27, 11:15 PM CDTTornado Warning Tornado observedConsiderable damage threatTSACreek, Okfuskee, Okmulgee45 min
Apr 27, 11:16 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee44 min
Apr 27, 11:20 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee55 min
Apr 27, 11:27 PM CDTTornado WarningTSAOsage26 min
Apr 27, 11:29 PM CDTTornado WarningTSAOsage16 min
Apr 27, 11:33 PM CDTSevere Thunderstorm Warning Considerable damage threatTSANowata, Osage, Rogers, Tulsa, Wagoner, Washington57 min
Apr 27, 11:45 PM CDTSevere Thunderstorm WarningTSAOsage45 min
Apr 27, 11:49 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner56 min
Apr 27, 11:51 PM CDTTornado WarningTSAOsage30 min
Apr 27, 11:59 PM CDTTornado WarningTSACreek, Okmulgee, Tulsa16 min
Apr 28, 12:01 AM CDTTornado WarningTSAMcIntosh, Muskogee, Okmulgee32 min
Apr 28, 12:08 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACraig, Mayes, Nowata, Osage, Rogers, Washington52 min
Apr 28, 12:13 AM CDTSevere Thunderstorm WarningTSAPittsburg47 min
Apr 28, 12:14 AM CDTAreal Flood AdvisoryTSAOkfuskee3 hr
Apr 28, 12:18 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACherokee, McIntosh, Muskogee, Pittsburg, Wagoner57 min
Apr 28, 12:21 AM CDTTornado WarningTSAMuskogee, Okmulgee, Wagoner39 min
Apr 28, 12:39 AM CDTSevere Thunderstorm WarningTSAPittsburg66 min
Apr 28, 12:41 AM CDTAreal Flood AdvisoryTSARogers, Tulsa, Wagoner3 hr
Apr 28, 12:43 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACraig, Delaware, Ottawa62 min
Apr 28, 12:47 AM CDTTornado WarningTSACherokee, Mayes, Wagoner43 min
Apr 28, 12:57 AM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes63 min
Apr 28, 1:02 AM CDTTornado WarningTSAHaskell, McIntosh, Muskogee, Pittsburg43 min
Apr 28, 1:11 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, McIntosh, Muskogee, Sequoyah and 1 more64 min
Apr 28, 1:15 AM CDTTornado WarningTSACherokee, Delaware, Mayes, Wagoner45 min
Apr 28, 1:32 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Cherokee, Delaware43 min
Apr 28, 1:41 AM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okfuskee, Okmulgee3 hr
Apr 28, 1:43 AM CDTSevere Thunderstorm WarningTSADelaware, Ottawa32 min
Apr 28, 1:45 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Pittsburg60 min
Apr 28, 1:51 AM CDTRiver Flood WarningTSANowata32 hr
Apr 28, 1:51 AM CDTTornado WarningTSADelaware39 min
Apr 28, 1:54 AM CDTAreal Flood AdvisoryTSAMuskogee3 hr
Apr 28, 2:12 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah63 min
Apr 28, 2:13 AM CDTAreal Flood AdvisoryTSAMcIntosh, Pittsburg3 hr
Apr 28, 2:40 AM CDTSpecial Weather StatementTSALatimer65 min
Apr 28, 2:48 AM CDTAreal Flood AdvisoryTSACherokee, Muskogee3 hr
Apr 28, 3:02 AM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah43 min
Apr 28, 3:04 AM CDTSpecial Weather StatementTSASequoyah56 min
Apr 28, 3:05 AM CDTSpecial Weather StatementTSALatimer55 min
Apr 28, 3:15 AM CDTSpecial Weather StatementTSAPushmataha45 min
Apr 28, 3:34 AM CDTSpecial Weather StatementTSALatimer41 min
Apr 28, 3:47 AM CDTSpecial Weather StatementTSAPushmataha28 min
Apr 28, 4:11 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha49 min
Apr 28, 4:32 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah3 hr
Apr 28, 4:46 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, LeFlore, Sequoyah3 hr
Apr 28, 4:52 AM CDTSpecial Weather StatementTSALeFlore53 min
Apr 28, 8:37 AM CDTRiver Flood AdvisoryTSACherokee, Delaware28 hr
Apr 28, 9:43 AM CDTRiver Flood WarningTSALeFlore17 hr
Apr 28, 9:43 AM CDTRiver Flood AdvisoryTSASequoyah30 hr
Apr 28, 4:18 PM CDTSpecial Weather StatementTSAPittsburg27 min
Apr 28, 4:31 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg44 min
Apr 28, 5:04 PM CDTSpecial Weather StatementTSATulsa41 min
Apr 28, 5:13 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa47 min
Apr 28, 5:14 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Pittsburg46 min
Apr 28, 5:24 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner40 min
Apr 28, 5:25 PM CDTTornado Warning Tornado observedTSAHaskell, McIntosh, Pittsburg50 min
Apr 28, 5:32 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg43 min
Apr 28, 5:35 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Muskogee, Wagoner40 min
Apr 28, 5:44 PM CDTSevere Thunderstorm WarningTSALatimer, Pushmataha46 min
Apr 28, 5:50 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Tulsa, Washington40 min
Apr 28, 5:54 PM CDTAreal Flood AdvisoryTSACherokee, Delaware, Mayes, Wagoner3 hr
Apr 28, 5:58 PM CDTTornado WarningTSACherokee, Mayes, Wagoner47 min
Apr 28, 6:00 PM CDTSpecial Weather StatementTSARogers30 min
Apr 28, 6:07 PM CDTSpecial Weather StatementTSAWagoner38 min
Apr 28, 6:10 PM CDTSevere Thunderstorm WarningTSADelaware50 min
Apr 28, 6:12 PM CDTFlash Flood WarningTSACherokee, Delaware, Mayes, Wagoner4 hr
Apr 28, 6:12 PM CDTSevere Thunderstorm WarningTSADelaware48 min
Apr 28, 6:13 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Sequoyah21 min
Apr 28, 6:22 PM CDTTornado WarningTSAHaskell, McIntosh, Pittsburg38 min
Apr 28, 6:28 PM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha47 min
Apr 28, 6:39 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa23 min
Apr 28, 6:43 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers, Wagoner47 min
Apr 28, 6:58 PM CDTSevere Thunderstorm WarningTSACreek24 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.